Robust discretization of LTI systems with polytopic uncertainties and aperiodic sampling

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 47
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorLee, Dong Hwanko
dc.contributor.authorPark, Jin Baeko
dc.contributor.authorJoo, Young Hoonko
dc.date.accessioned2021-06-22T01:10:16Z-
dc.date.available2021-06-22T01:10:16Z-
dc.date.created2021-06-09-
dc.date.issued2015-05-
dc.identifier.citationJOURNAL OF ELECTRICAL ENGINEERING & TECHNOLOGY, v.10, no.3, pp.1255 - 1263-
dc.identifier.issn1975-0102-
dc.identifier.urihttp://hdl.handle.net/10203/286065-
dc.description.abstractIn the previous work, the authors studied the problem of robust discretization of linear time-invariant systems with polytopic uncertainties, where linear matrix inequality (LMI) conditions were developed to find an approximate discrete-time (DT) model of a continuous-time (CT) system with uncertainties in polytopic domain. The system matrices of obtained DT model preserved the polytopic structures of the original CT system. In this paper, we extend the previous approach to solve the problem of robust discretization of polytopic uncertain systems with aperiodic sampling. In contrast with the previous work, the sampling period is assumed to be unknown, time-varying, but contained within a known interval. The solution procedures are presented in terms of unidimensional optimizations subject to LMI constraints which are numerically tractable via LMI solvers. Finally, an example is given to show the validity of the proposed techniques.-
dc.languageEnglish-
dc.publisherSPRINGER SINGAPORE PTE LTD-
dc.titleRobust discretization of LTI systems with polytopic uncertainties and aperiodic sampling-
dc.typeArticle-
dc.identifier.wosid000353937400063-
dc.identifier.scopusid2-s2.0-84927583568-
dc.type.rimsART-
dc.citation.volume10-
dc.citation.issue3-
dc.citation.beginningpage1255-
dc.citation.endingpage1263-
dc.citation.publicationnameJOURNAL OF ELECTRICAL ENGINEERING & TECHNOLOGY-
dc.identifier.doi10.5370/JEET.2015.10.3.1255-
dc.contributor.localauthorLee, Dong Hwan-
dc.contributor.nonIdAuthorPark, Jin Bae-
dc.contributor.nonIdAuthorJoo, Young Hoon-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorDiscrete-time LTI systems-
dc.subject.keywordAuthorPolytopic uncertainty-
dc.subject.keywordAuthorLinear matrix inequality (LMI)-
dc.subject.keywordAuthorDiscretization-
dc.subject.keywordAuthorSampled-data control-
dc.subject.keywordPlusINTELLIGENT DIGITAL REDESIGN-
dc.subject.keywordPlusLINEAR-SYSTEMS-
dc.subject.keywordPlusSTABILITY ANALYSIS-
dc.subject.keywordPlusLOCAL STABILITY-
dc.subject.keywordPlusFUZZY-SYSTEMS-
dc.subject.keywordPlusFILTER DESIGN-
dc.subject.keywordPlusSTABILIZATION-
dc.subject.keywordPlusNORM-
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0